Journal of Mathematics of Kyoto University

Equivariant completion II

Hideyasu Sumihiro

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 15, Number 3 (1975), 573-605.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523005

Digital Object Identifier
doi:10.1215/kjm/1250523005

Mathematical Reviews number (MathSciNet)
MR387294

Zentralblatt MATH identifier
0331.14008

Citation

Sumihiro, Hideyasu. Equivariant completion II. J. Math. Kyoto Univ. 15 (1975), no. 3, 573--605. doi:10.1215/kjm/1250523005. https://projecteuclid.org/euclid.kjm/1250523005


Export citation